2018
Том 70
№ 8

All Issues

Bairamogly M.

Articles: 2
Brief Communications (Russian)

On Generalized Regularized Trace of a Fourth-Order Differential Operator with Operator Coefficient

Aslanova N. M., Bairamogly M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 1. - pp. 128–134

We deduce a formula for the trace of a boundary-value problem with unbounded operator coefficient and boundary conditions depending on the parameter.

Article (Russian)

Distribution of eigenvalues and trace formula for the Sturm–Liouville operator equation

Aslanova N. M., Bairamogly M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 7. - pp. 867–877

We study the asymptotic distribution of eigenvalues of the problem generated by the Sturm–Liouville operator equation. A formula for the regularized trace of the corresponding operator is obtained.